MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.232
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 april 2018: (b)(4).
 
Event or Problem Description
The patient came in complaining of pain 1 year and 3 months after the primary.The stem potted.The surgeon revised the stem and head with another company's product, the liner with a medacta liner.The surgery was completed successfully.

Brand Name
STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7442496
Report Number3005180920-2018-00245
Device Sequence Number1006596
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number01.18.232
Device Lot Number163864
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;